Previous |  Up |  Next


Title: On general solvability properties of $p$-Lapalacian-like equations (English)
Author: Drábek, Pavel
Author: Simader, Christian G.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 127
Issue: 1
Year: 2002
Pages: 103-122
Summary lang: English
Category: math
Summary: We discuss how the choice of the functional setting and the definition of the weak solution affect the existence and uniqueness of the solution to the equation \[ -\Delta _p u = f \ \text{in} \ \Omega , \] where $\Omega $ is a very general domain in $\mathbb{R}^N$, including the case $\Omega = \mathbb{R}^N$. (English)
Keyword: quasilinear elliptic equations
Keyword: weak solutions
Keyword: solvability
MSC: 35B40
MSC: 35J15
MSC: 35J20
MSC: 35J60
idZBL: Zbl 1030.35058
idMR: MR1895250
DOI: 10.21136/MB.2002.133987
Date available: 2009-09-24T21:58:31Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] P. Drábek: Solvability and Bifurcations of Nonlinear Equations.Pitman Research Notes in Mathematics Series 264, Longman, 1992. MR 1175397
Reference: [2] P. Drábek, A. Kufner, F. Nicolosi: Quasilinear Elliptic Equations with Degenerations and Singularities, de Gruyter Series in Nonlinear Analysis and Applications 5.Walter de Gruyter, Berlin, 1997. MR 1460729
Reference: [3] P. Drábek, C. G. Simader: Nonlinear eigenvalue problem for quasilinear equations in unbounded domains.Math. Nachrichten 203 (1999), 5–30. MR 1698637, 10.1002/mana.1999.3212030102
Reference: [4] S. Fučík, A. Kufner: Nonlinear Differential Equations.Elsevier, Amsterdam, 1980. MR 0558764
Reference: [5] S. Fučík, J. Nečas, J. Souček, V. Souček: Spectral Analysis of Nonlinear Operators.Lecture Notes in Mathematics 346, Springer, Berlin, 1973. MR 0467421
Reference: [6] D. Gilbarg, N. S. Trudinger: Elliptic Partial Differential Equations of Second Order.Springer, Berlin, 1977. MR 0473443
Reference: [7] V. Goldshtein, M. Troyanov: Sur la non résolubilité du $p$-laplacien C.R.Acad. Sci. Paris, t. 326, Sér. I (1998), 1185–1187. MR 1650266
Reference: [8] A. Kufner, O. John, S. Fučík: Function Spaces.Academia, Praha, 1977. MR 0482102
Reference: [9] J. Naumann, C. G.Simader: A second look on definition and equivalent norms of Sobolev spaces.Math. Bohem. 124 (1999), 315–328. Zbl 0941.46019, MR 1780700
Reference: [10] J. Nečas: Les méthodes directes en théorie des équations elliptiques.Academia, Praha, 1967. MR 0227584
Reference: [11] C. G. Simader: Sobolev’s original definition of his spaces revisited and a comparison with nowadays definition.Le Matematiche 54 (1999), 149–178. Zbl 0947.46022, MR 1749828
Reference: [12] C. G. Simader, H. Sohr: The Dirichlet Problem for the Laplacian in Bounded and Unbounded Domains.Pitman Research Notes in Mathematics Series 360, Addison Wesley Longman, 1996. MR 1454361


Files Size Format View
MathBohem_127-2002-1_10.pdf 422.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo